Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the convergence of shock-capturing  streamline diffusion finite element methods for hyperbolic conservation laws
1990 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 54, no 189, 107-129 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
PROVIDENCE: American Mathematical Society (AMS), 1990. Vol. 54, no 189, 107-129 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:kth:diva-51562DOI: 10.2307/2008684ISI: A1990CM47400006OAI: oai:DiVA.org:kth-51562DiVA: diva2:464617
Note
QC 20111214Available from: 2011-12-13 Created: 2011-12-13 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szepessy, Anders
In the same journal
Mathematics of Computation
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 30 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf